What causes dizziness,bad dreams,dry mouth and nose when on Azilect?
User rating for this question
I have Parkinsons Disease and have been diagnosed nearly three years. I take Sinemet 25/100 three times daily,SSinemet C R, twice daily , one citalopram , 20 mg and Azilect one per day dosage i mg. I feel i am having problems with this medication. This has happened since I was Prescribed Azilect last October. I have dizziness, bad dreams, dry mouth and nose , cough long list . any advice? Also head buzzing zinging feeling etc
Posted Mon, 17 Feb 2014 in Brain and Spine
Answered by Dr. Sudhir Kumar 3 hours later
Brief Answer: My reply is below. Detailed Answer: Hi, Thank you for posting your query. I have noted your symptoms. Even though side effects are uncommon with azilect (rasagiline), unfortunately, they have developed in your case. I usually start with a daily dose of 0.5 mg azilect in a patient on Sinemet and 1 mg azilect in a patient only on azilect (without sinemet). So, I would advise you to reduce the dose of azilect to 0.5 mg once daily. After 2-4 weeks, we can see whether the side effects have considerably reduced or not. I hope my reply has helped you. I would be pleased to answer, if you have any follow up queries or if you require any further information. Best wishes, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, For DIRECT QUERY to me: http://bit.ly/Dr-Sudhir-kumar My blog: http://bestneurodoctor.blogspot.com/